# SDR UIEA2020030200356

- Difficulty date: March 1, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,365 hours, 24,937 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FUEL PUMP PRESS LIGHT ILLUMINATED W/ EICAS ON LANDING.( CLEANED C/P ON LT FWD BOOST PUMP PRESSURE SW, OPS CHK NORMAL PER AMM 28-42-02. )
